Research Repository

Items where Author is "Pappas, D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Pappas, D and Perperoglou, A (2012) 'Constrained matrix optimization with applications.' Journal of Applied Mathematics and Computing, 40 (1-2). 357 - 369. ISSN 1598-5865

Chountasis, S and Katsikis, VN and Pappas, D and Perperoglou, A (2012) 'The whittaker smoother and the moore-penrose inverse in signal reconstruction.' Applied Mathematical Sciences, 6 (25-28). 1205 - 1219. ISSN 1312-885X

This list was generated on Sat Sep 18 04:58:03 2021 BST.